# SDR 08FDEA03902

- Difficulty date: September 16, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310
- Aircraft serial: 162
- Aircraft time: 39,160 hours, 27,998 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Part serial: NSN
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK IS DAMAGED AT FRAME 54;  RBL 18. REMOVED THE DAMAGED TRACK & INSTALLED A NEW TRACK WITH SPLICE IAW SRM 53-10-16.
